1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Anxiety and hypos

Discussion in 'Children & Teens' started by W.bubble13, Dec 29, 2017.

  1. W.bubble13

    W.bubble13 Type 1 · Well-Known Member

    Messages:
    59
    Likes Received:
    12
    Trophy Points:
    28
    On Christmas Day my blood went to 2.6 and it took me awhile to come out of it. But when I was out of the hypo I was still shaking and because i was still shaking I was getting scared that something was wrong my mum and Nan says I was still shaking because I was anxious. I eventually stopped shaking but now I have noticed that I am always shaking although it not as bad as when I’m in a hypo. Dose anyone have any copping mechanisms for anxiety
     
    • Like Like x 1
  2. Mia4554

    Mia4554 · Active Member

    Messages:
    27
    Likes Received:
    15
    Trophy Points:
    23
    Hi, sorry to hear about your experience. I get panic attacks some times and I think that some of them are around hypo anxiety. I think it's helpful to talk to your diabetes doc/ nurse as its not uncommon to be worried/ fearful/ anxious about hypos and they may have some tips or advice. Sorry I don't really have any management techniques but I can empathise with how you felt and I hope you can get some helpful advice from here or a doc xx
     
  3. leahkian

    leahkian · Well-Known Member

    Messages:
    302
    Likes Received:
    211
    Trophy Points:
    63
    Sorry to hear about your hypo, when i used to hypo i would shake and feel cold. I would sometimes go to bed with all my clothes on and the heating on, how long have you had diabetes because having a hypo is a shock to the body and shaking does happen. Is there any other medication that you are taking that could be a cause if not then you need to contact your DNS to ask for advice.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook